[Structures de poids tensorielles et
On dégage une condition qui caractérise les structures de poids sur une catégorie dérivée qui proviennent d’une filtration de Thomason sur le schéma sous-jacent. Les structures de poids satisfaisant notre condition s’appelleront des
We give a condition which characterises those weight structures on a derived category which come from a Thomason filtration on the underlying scheme. Weight structures satisfying our condition will be called
Révisé le :
Accepté le :
Publié le :
Umesh V. Dubey 1 ; Gopinath Sahoo 1

@article{CRMATH_2023__361_G5_877_0, author = {Umesh V. Dubey and Gopinath Sahoo}, title = {Tensor weight structures and t-structures on the derived categories of schemes}, journal = {Comptes Rendus. Math\'ematique}, pages = {877--888}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.450}, language = {en}, }
TY - JOUR AU - Umesh V. Dubey AU - Gopinath Sahoo TI - Tensor weight structures and t-structures on the derived categories of schemes JO - Comptes Rendus. Mathématique PY - 2023 SP - 877 EP - 888 VL - 361 PB - Académie des sciences, Paris DO - 10.5802/crmath.450 LA - en ID - CRMATH_2023__361_G5_877_0 ER -
Umesh V. Dubey; Gopinath Sahoo. Tensor weight structures and t-structures on the derived categories of schemes. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 877-888. doi : 10.5802/crmath.450. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.450/
[1] Compactly generated
[2] Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981) (Astérisque), Volume 100, Société Mathématique de France, 1982, pp. 5-171 | MR | Zbl
[3] Perverse coherent sheaves (after Deligne) (2000) | arXiv
[4] Weight structures vs.
[5] On constructing weight structures and extending them to idempotent completions, Homology Homotopy Appl., Volume 20 (2018) no. 1, pp. 37-57 | DOI | MR | Zbl
[6] Direct products of modules, Trans. Am. Math. Soc., Volume 97 (1960), pp. 457-473 | DOI | MR | Zbl
[7] Compactly generated tensor t-structures on the derived category of a Noetherian scheme (2022) | arXiv
[8]
[9] Axiomatic stable homotopy theory, Mem. Am. Math. Soc., Volume 128 (1997) no. 610, p. x+114 | DOI | MR | Zbl
[10] The derived category of the projective line, Spectral structures and topological methods in mathematics (EMS Series of Congress Reports), European Mathematical Society, 2019, pp. 275-297 | DOI | MR | Zbl
[11] Compact corigid objects in triangulated categories and co-
[12] On compactly generated torsion pairs and the classification of co-
[13] The classification of triangulated subcategories, Compos. Math., Volume 105 (1997) no. 1, pp. 1-27 | DOI | MR | Zbl
Cité par Sources :
Commentaires - Politique